# SDR P5CA2021102900404

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 6,858 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: A, O

## Discrepancy

ATB - AFTER TAKE-OFF NOSE GEAR FAILED TO RETRACT.( TRANSFERRED TO MDDR 155894 IAW MEL 32-30-01, CAT B. )
